Does Low Blood Sugar Make You Shake, Dizzy, and Nauseous?

Low blood sugar /glucose (hypoglycemia) can generate a number of signs and symptoms. But does it make you nauseous, dizzy, or shake? If so, how do these symptoms occur in hypoglycemia and why? The answer probably is due to the low volume of glucose itself on the bloodstream.

As well we know, the body needs to get a plenty of energy to keep survive. Almost nutrients from foods can give us energy. But glucose (simple form of sugar) has much more contribution than others since it is the most primary component to make energy.

And too low amount of glucose in the blood can be a serious alarm for the fuel of your energy supply.

When you are very being hungry or when exercising without eating enough beforehand, you are likely to feel some uncomfortable symptoms such as nauseous, headache /dizzy, shakiness, and even probably vomiting.

This is perfectly normal because anyone can have them from those situations, therefore don’t worry. In such case, the symptoms will go away once the balance of your blood sugar returns.

But in diabetics, this could be more challenging. See here about best foods to eat before exercise if you have diabetes!

Sometimes too low blood sugar would make you shake. Though it is not a specific symptom of hypoglycemia, it is pretty common in people with hypoglycemia.

Hypoglycemia can affect all diabetics. But it is relatively more common in type-1 than in type-2 diabetes.

Furthermore, your shakiness may also be followed with feeling faint and sweating.

It’s clear that having too low of energy can make fatigue more likely. But sometimes nauseous and headache also can also be a consequence of low blood glucose. Read also how problems of glucose metabolism causes a digestive problem in this section!

If low blood sugar occurs during sleep, you may experience a nightmare and excessively sweating that may make your sheets /pajamas become damp. These may make you wake up with a headache.

If these symptoms persist or if you in doubt to any symptoms, see your GP /doctor promptly! If left untreated, there is a chance for hypoglycemia to get worse and lead to serious complications!

Please Leave a Few Words

Your email address will not be published. Required fields are marked *